Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Correction for: “Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds”
HTML articles powered by AMS MathViewer

by John Douglas Moore PDF
Trans. Amer. Math. Soc. 359 (2007), 5117-5123 Request permission
References
Similar Articles
Additional Information
  • John Douglas Moore
  • Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
  • Email: moore@math.ucsb.edu
  • Received by editor(s): March 19, 2007
  • Published electronically: May 17, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 359 (2007), 5117-5123
  • MSC (2000): Primary 53C40, 58E12; Secondary 58D15, 58E05
  • DOI: https://doi.org/10.1090/S0002-9947-07-04438-8
  • MathSciNet review: 2320662